# SDR DXTA20082929

- Difficulty date: March 10, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605712
- Aircraft time: 703 hours, 565 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1428
- Condition: False Indication
- Location: Lt Mlg
- Part time: 703 hours, 565 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WE NOTICED THE LT MAIN DOWN AND LOCK GREEN ANNUNC ON, WITH NO OTHER ABNORMAL INDICATIONS.  T/S TO BAD ACTUATOR.  REPLACED L/H MAIN LANDING GEAR ACTUATOR IAW 560XL MM CH 32-30-04.  ADJUSTED CAMBER IAW 560XL MM CH 32-10-00.  OP'S & LK CK GOOD
